# SDR A6WA2017050544984

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 32,031 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLIQUE ANGLE INBD OF STRINGER 14 INTERCOSTAL IN AEB IS CRACKED.   REPLACED THE ANGLE IAW SRM 51-42-21, 53-61-17, 51-41-11, AND 51-25-16.
